MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-34
Medical Device Problem Codes Perivalvular Leak (1457); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed with a non-medtronic 24 millimeter (mm) balloon.Following the successful implant of the valve at 8 mm on the non-coronary cusp (ncc) and 16 mm on the left coronary cusp (lcc), moderate paravalvular leak (pvl) was observed via echocardiogram.Subsequently, a post-implant bav was performed with a non-medtronic balloon, and a second valve was implanted valve-in-valve.A mean gradient of 38 millimeters of mercury (mm hg) was reported following the implant of the second valve.Per the physician, the patient's bicuspid native valve and the depth of implant contributed to the event.It was noted a 15 minute procedural delay occurred as a result.Approximately 2 days later, a permanent pacemaker was implanted for sick sinus syndrome.
 
Additional Manufacturer Narrative
Continuation of d10: product id {d-evolutfx-34}; product lot/serial number (b)(6); product type: {0195-heartvalves}; implant date {non-implantable} medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25667992
Report Number9617601-2026-04047
Device Sequence Number5701182
Product Code NPT
UDI-Device Identifier00763000716158
UDI-Public(01)00763000716158(17)271126(20)01
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-34
Device Catalogue NumberEVFXPLUS-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date06/30/2026
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale